# SDR CKSA95161

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Rt Cockpit
- Part time: 64,312 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KSFO/KLAX - FLT 69975 - FIRST OFFICER'S INSTRUMENT PANEL INTEGRAL LIGHTS' CIRCUIT BREAKER OPENED DUE TO SHORT (SMOKE IN COCKPIT).  REPLACED BALLAST TRANSFORMER ON FIRST OFFICER'S INSTRUMENT PANEL.  OPS CHECKS NORMAL.  (X)
